Thumbnail
Access Restriction
Open

Author Massaneda, Xavier ♦ Ortega-Cerdà, Joaquim
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2008-08-08
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Mathematics - Complex Variables ♦ 42A85 ♦ math
Abstract We give a description, in analytic and geometric terms, of the interpolation sequences for the algebra of entire functions of exponential type which are bounded on the real line.
Description Reference: Linear and Complex Analysis: Dedicated to V. P. Havin on the Occasion of His 75th Birthday, AMS Translations Series (2), Vol. 226, 2009, p. 75-84
Educational Use Research
Learning Resource Type Article


Open content in new tab

   Open content in new tab